MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+19.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 06/02/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Furthermore, the actual device inspection yielded correct lens dimensions, was intact and undamaged.
 
Event or Problem Description
Lenstec received an email stating that "lens inserted, then removed due to posterior chamber rupture.".
 
Additional Manufacturer Narrative
Lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Furthermore, the actual device inspection yielded correct lens dimensions, was intact and undamaged.-.
 
Event or Problem Description
Lenstec received an email stating that "lens inserted, then removed due to posterior chamber rupture".
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key10063109
Report Number9613160-2020-00043
Device Sequence Number16807495
Product Code HQL
UDI-Device Identifier00844369027274
UDI-Public00844369027274
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2019
Device Model NumberSOFTECHD+19.5
Device Catalogue NumberSOFTEC HD
Device Lot NumberF3490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2015
Initial Date Received by Manufacturer 06/15/2015
Supplement Date Received by Manufacturer06/15/2015
06/15/2015
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date05/19/2020
05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1